• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 108
Sort:
by name
by year
Article
Копнова Е. Д., Розенталь О. Экономика и математические методы. 2006. № 42 (2). С. 123-126.
Added: Jun 30, 2011
Article
Фридман А. А. Экономика и математические методы. 2009. Т. 45. № 4. С. 3-15.
Added: Jan 20, 2010
Article
Головань С. В., Пересецкий А. А., Карминский А. М. Экономика и математические методы. 2008. Т. 44. № 4. С. 28-38.
Added: Oct 7, 2010